Facebook Pixel

Post pill amenorrhea and The Next Choice EC pill

By July 11, 2012 - 9:22pm
Rate This

I recently stopped using Micronor because it made me very dizzy (to the point of my vision blacking out almost every time I stood. I have been using condoms and I BELIEVED they worked fine the first 3 times, But on the 4th time it slipped off inside of me after my boyfriend ejaculated. When this happened I was already late for my period (possibly post pill amenorrhea?). I took the Next Choice emergency contraceptive pill 4 hours after the condom failure. The NC box says to take a HPT if your period is one week late. The only symptom of the NC pill I have had is slight nausea last night. Since I was already late, when should I take a HPT to make sure i am not in the 12% that still get pregnant after taking the Next Choice pill?

Add a Comment1 Comments

EmpowHER Guest

Hi Worried_21,

Welcome to EmpowHER. After you stop taking the pill, you may have only a two-week delay before you ovulate again. Your period would follow about four to six weeks after you take the last pill.  You might want to wait a few more days and take a home pregnancy test.

Here are some resources for you




July 12, 2012 - 4:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!